Itô’s formula for Walsh’s Brownian motion and applications
Hatem Hajri and
Wajdi Touhami
Statistics & Probability Letters, 2014, vol. 87, issue C, 48-53
Abstract:
We prove an Itô’s formula for Walsh’s Brownian motion in the plane with angles according to a probability measure μ on [0,2π[. This extends Freidlin–Sheu formula which corresponds to the case where μ has finite support. We also give some applications.
Keywords: Walsh’s Brownian motion; Itô’s formula; Harmonic functions; Stochastic flows (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214000029
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:87:y:2014:i:c:p:48-53
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2013.12.021
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().